| Model Number |
MMT-326A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
05/14/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
It was reported that they experienced high blood glucose.The blood glucose reading was 25.9 mmol/l.Customer reported that the pump was suspended but would not resume.Customer has been using insulin pump system within 48 hours of reported high blood glucose event.It was unknown how the customer treated for their high blood glucose with glucose.It is unknown if troubleshooting was completed for the high blood glucose incident.The customer¿s blood glucose at the time of the call was 11.5 mmol/l.The pump will not be returned for analysis.